Posted by Sherrie (220.127.116.11) on June 12, 2001 at 00:05:07:
In Reply to: Sherrie Nancy: I took a lot of Topamax for epilepsy. It posted by Charlie S on June 11, 2001 at 22:03:16:
Last winter my throat started bothering me and I kept constantly spitting up flem, them I went to a ENT specialist and found out I had a yeast infection in my throat, also been having trouble with my stomach and now I've got a stomach ulcer. Have lost 30lbs. I went off the Topamax and my throat completely cleared up and my stomach quit hurting. But the damn headaches came back and I can't live with that again. So until I see my Dr, I'm on a real low doseage. It help the headaches so much, but I'm scared of the other things it's doing. The doctor didn't think it was the Topamax and ran every test they could,even looking for cancer because of the weight lost, and I thought it was the Topamax all along, and I was right. Has efected my memory some also. So now I see on the CBS evening new they want to start giving Topamax for a new weight lost drug!.
Post a Followup